Spicy Food



Related Terms: Pantoprazole, Gastritis, Acid Reflux, Domperidone, Acidity, Constipation, Gerd

Recently Answered Questions


Every time I eat spicy food, I poop blood. Why?
Query: Hi doctor, I am a 26 year old male. I am 5 feet and 9 inches tall and weigh 255 pounds. When I eat spicy food, I poop blood. Sometimes when I have constipation as well, I poop a little bit of blood. I am really scared that I have colon cancer. I do have diarrhea often. I do not have a family hist...  Read Full »
Dr. Arvind Guru
General Surgeon

Answer: Hello, Welcome to icliniq.com. I have gone through your information and test reports (attachment removed to protect patient identity). So, in view of that, there are a couple of things that I can opine upon: I want to clarify if your body weight is in kg or pounds. Your accompanying information stat...  Read Full »
 
Had spicy food and suffering from diarrhea. How to treat it?
Query: Hi doctor, Three days back, I had food for dinner. The food was spicy. Next day, in the morning, I vomited it completely. I suffer from diarrhea for the past two days, and I feel tired. Please suggest me.  Read Full »
Dr. Shaieka Islam Deeba
General Practitioner

Answer: Hi, Welcome to icliniq.com. You are suffering from acute gastroenteritis. As you are feeling tired, you must take ORS (oral rehydration solution) after passing of each stool. Otherwise, you would become dehydrated. Take plenty of water and ORS. Avoid taking spicy foods. Avoid eating foods from out...  Read Full »
 
I have diarrhea after eating spicy food. Please help.
Query: Hello doctor, A few days back, I ate lots of green chili pakoras with green chutney. I am not really used to such pakoras but, I ended up eating them anyway. From the next day, I started feeling a burning sensation inside the stomach and, then started the loose motions. I have been to the loo nea...  Read Full »
Dr. Saravan Pramod Settipalli
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I read your query and understood your concern. Your symptoms are suggestive of indigestion and acute gastritis, which causes a constant discomfort or a burning sensation in your stomach. The duration of diarrhea can vary. Once the underlying cause is tre...  Read Full »
 
How to deal with gastric symptoms after eating very spicy food?
Query: Hello doctor, I have constipation with a stomach ache. I recently had a few meals of spicy food and I am facing the consequences for the last four to five days. The symptoms include constipation, narrowing of stools, pain in lower abdomen (especially the lower right portion towards groin), acidic i...  Read Full »
Dr. Babu Lal Meena
Medical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. I am worried about the location of your pain. A right lower quadrant pain indicates appendicitis. Constipation can be well managed if there is no evidence of appendicitis. In case of appendicitis, we should be cautious to give any kind of laxatives. So before giving ...  Read Full »
 
How to get rid of acidity caused due to taking spicy food?
Query: Hello doctor, I eat out a lot and take junk food very frequently. I am suffering from acidity now. If I take spicy food, I feel uneasiness in my stomach. I am a 25 year old male. Please help.  Read Full »
Dr. Sugandh Garg
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Please consider the following suggestions to get rid of your acidity: Avoid eating out. Also avoid oily, spicy and fried food items. Drink plenty of water (at least eight glasses of water every day). Drink two glasses of water in the morning as soon as...  Read Full »
 
I have red rashes on face that increases on eating spicy food. Why?
Query: Hello doctor, I have red rashes on the face for the past six months but its intensity changes frequently. Whenever I eat spicy or hot, go in the sun, its intensity increases otherwise redness decreases a bit. It itches sometimes, the skin is rough there. A year back, I went to the dermatologist and...  Read Full »
Dr. Shaunak Patel
Dermatologist

Answer: Hello, Welcome to icliniq.com. I understand your problem. But you did not mention for how long did you apply HH Sone cream. All your symptoms match with rosacea. However, it can also be steroid induced skin atrophy if you have used the cream for a longer time. Kindly get back to me with details. T...  Read Full »
 
I have burning sensation after passing stools. Please help.
Query: Hello doctor, Since last few days whenever I eat any spicy food or chicken, after passing stools, I am feeling a bit of burning sensation for five minutes. After that, it goes away. That too in a week I feel 1 to 2 times. Surrounding the anus also while washing sometimes I am feeling a burning sens...  Read Full »
Dr. Penchala Prasad Kandikattu
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Intake of spicy food may cause burning sensation and irritation of anal mucosa which may lead to a burning pain during defecation. It is due to the spiciness of the food. You may try yogurt, cucumber, tender coconut water, probiotic capsules, buttermilk. Use tablet N...  Read Full »
 
I consume gutkha and now I have burning sensation with white patch in mouth. Why?
Query: Hi doctor, I am 34 years old, male. I am eating gutkha for the past 12 years and now I have found a white patch in my mouth and I consulted an ENT. He suggested me 10 days course of one Asbex tablet and one cream for the white patch. I am using it for 10 days and now the white patch is slowly disap...  Read Full »
Dr. Tooba Qazi
Dentist

Answer: Hi, Welcome to icliniq.com. Keep applying that gel for two weeks more. Avoid spicy food for one month. You have to take less spicy food for your entire life if you want to stay away from cancer. That's the bad news for you that you are experiencing the first few symptoms of oral cancer that is bur...  Read Full »
 
What causes a burning sensations in anus?
Query: Hi doctor, What are some of the home remedies for burning sensation of the Anus? What is the reason for this burning sensation? It happens whenever I eat outside food. Though I did not eat more spicy food, why it is happening.  Read Full »
Dr. Arul Amuthan
Pharmacologist

Answer: Hi, Welcome to icliniq.com. The following are the causes for burning sensation in the anus. Spicy foods Hard food such as bread that causes constipation Less water consumption Excess tea and coffee consumption Foods that easily causes heat in the body Frequent diarrhea o...  Read Full »
 
How to manage cold and clogged ears?
Query: Hi doctor, I am suffering from a mild cold and severe clogging of ears. I am taking Afrin spray for an hour and one pill of Sudafed. I developed a similar condition of cold and sinus infection before six months. I had severe clogging of ears. I was given Amoxicillin for five days and Prednisone 5 m...  Read Full »
Dr. Shyam Kalyan N
ENT Otolaryngologist

Answer: Hi, Welcome to icliniq.com. You can take Sudafed (Pseudoephedrine) once daily. Take nasal spray once daily. Avoid cold spicy foods, avoid smoking and alcohol. Avoid dust and pollution. Take some steam inhalation thrice daily.  Read Full »
 
 
 

 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Do you have a question on Spicy Food? We have medical experts to help you right away.

Ask a Doctor Online Now!